# SDR IPXA11667139

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD AT POS 7 L HAS A .5" HOLE REF D446415.  IDENTIFIED FLOORBOARD FROM POS 7, L PN145T5876-10 IAW EO B767-5320-9693H FABRICATED A REPLACEMENT FLOORBOARD BY CUTTING OUT A NEW FLOORBOARD FROM A402 HAND MARKING INSERT LOCATION USING EXISTING FLOORBOARD AS TEMPLATE AND DRILL HOLES INSTALLED INSERTS USING BMS5-107 MARKED UNDERSIDE OF FLOORBOARD WITH EO.
